MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10606
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/28/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent moved on the balloon.A synergy ii des stent was selected for a chronic total occlusion (cto) intervention.During the procedure, after pre-dilatation, a 2.5x38mm synergy stent was placed in the ostial to mid segment (om1).Following this deployment, multiple balloons (1.0mm, 2.0mm, and 3.0mm) were inflated in the proximal circumflex in preparation for stent delivery.A 6f guideliner was inserted to assist in the delivery of the 3.0x32 synergy stent.The 3.0x32 synergy stent was inserted and unable to fully advance across the lesion.When the device was pulled back by the physician, it was noted that the distal 5mm of the stent had been tripped beyond the stent balloon.A 3.0x20 emerge stent was inserted into the guide catheter to trap the stent and remove it.This was not successful.The physician pulled on the stent delivery system again and was able to remove the stent and delivery system entirely together.No further stent was attempted to be delivered.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8139211
Report Number2134265-2018-63666
Device Sequence Number203894
Product Code NIQ
UDI-Device Identifier08714729840350
UDI-Public08714729840350
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2020
Device Model Number10606
Device Catalogue Number10606
Device Lot Number0022544921
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2018
Initial Report FDA Received Date12/06/2018
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.0X20 EMERGE STENT; 6F GUIDELINER
Patient Age57 YR